See Alike in...

Alike App

Browser

Rico

772d

Not sure if my sleep paralysis/night terrors is a side effect of meds or it’s PTSD related. Anyone ever get these and just randomly yell at night and wake yourself up.. Or can’t wake yourself up so you start yelling for help for someone to wake you? Even if you live alone lol

Top reply
    • EvanMoon

      772d

      I appreciate y’all, nice to know I’m not alone ❤️

    • edith

      771d

      I definitely had mine resurface/worsen with my meds when I started. If they don’t go away in a few weeks you can talk to your doctor.

    • Eastcoaster

      771d

      I’ve had that but even when I think I’m yelling I’m not and I’m trapped inside my body

    • Rosita

      771d

      That’s definitely PTSD

    • Brie13

      772d

      Could be both working together. May want to bring that up with your doctor/psychiatrist/psychologist.

    • Rebecca2022

      772d

      I don't have night terrors per say,but I don't have nightmares from time to time due to ptsd and past abusive relationships. Certain situations bring on the nightmares also.

    • EvanMoon

      772d

      I appreciate y’all, nice to know I’m not alone ❤️

    • Fwd1982

      772d

      🙏omg I get sleep paralyzed once a month it used to be bad I used to get 2 times a day u know when u finally wake. Up and u can open one eye well if I close the eye I go back into it it’s so horrible

    • PugsSlugsSnails

      772d

      Yes!!! It’s awful. I even fought my partner in my sleep and hit him because I thought I was being attacked

    • BanderSnail

      772d

      Yeah I get this too, had it before ever starting meds. Took some of the same meds as you for a while(Effexor, Seroquel, Wellbutrin). Then my doctor prescribed prazosin for nightmares. I think it's still considered experimental for treatment of PTSD (it's actually a blood pressure med) but it worked really well for me. Took it for a few years then tapered off of it when I no longer felt like I needed it. Went from having terrible nightmares 3-5 times a week to once or twice a month. It's a good stepping stone if dreams are disrupting your sleep a lot so you can get some better sleep while doing trauma therapy to help the root of the issue.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion